| Catalog Number |
367921 |
| Medical Device Problem Codes |
Short Fill (1575); Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1 initial reporter facility name: (b)(6) center a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd vacutainer® sodium fluoride potassium oxalate (fx) blood collection tubes there was low sample draw volume collected and sample hemolysis in an unspecified number of devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation, which visually showed the customer's indicated failure modes.A total of 100 retained samples were inspected, with no visible defects found.Functional tests for draw volume were performed on 10 retained samples, and all tubes were found to be within specification limits.Complaints for sample quality are under statistical control for the month of july 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure modes: underfill and hemolysis.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description